W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231210A |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Clinical Endoleak (4843)
| Date of Event |
05/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2023, the patient underwent endovascular treatment for an abdominal aortic aneurysm using the gore® excluder® aaa endoprosthesis, the gore® excluder® conformable aaa endoprosthesis, and the gore® excluder® iliac branch endoprosthesis (ibe).To connect the trunk-ipsilateral leg endoprosthesis to the ibe, the contralateral leg endoprosthesis (plc) was deployed and ballooned.On an unknown date in 2023, 6 months post-op, no issues were observed during the follow-up examination.On an unknown date in 2024, 1 year post-op, the patient did not return for the scheduled follow-up.On (b)(6) 2025, 2 years post-op, follow-up imaging revealed a separation at the overlap between the ibe and the plc, resulting in a type iiia endoleak, along with thrombotic occlusion of the ipsilateral leg of the ibe and the right external iliac artery.On (b)(6) 2025, the patient underwent reintervention.An attempt was made to recanalize the occluded right external iliac artery, but it was unsuccessful.Therefore, an additional stent graft was placed from the overlapping section of the existing stent graft to the right internal iliac artery to treat the type iiia endoleak.In addition, coil embolization of the inferior mesenteric artery was performed to treat the type ii endoleak originating from the inferior mesenteric artery that had been identified preoperatively.(captured in case (b)(4).
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: endoleak, occlusion of device or native vessel.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.